Supra b Maps via Topological Ordered Spaces

Authors

  • Baravan A. Asaad Department of Mathematics, Faculty of Science, University of Zakho, Kurdistan-region, IRAQ
  • Mohammed K. Tahat Saudi Electronic University, Saudi Arabia
  • Tareq M. Al-shami Department of Mathematics, Sana'a University, Sana'a, Yemen

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i3.3483

Keywords:

I(D, B)-supra $b$-continuous map, B)-supra $b$-open map, B)-supra $b$-homeomorphism map, ordered supra $b$-separation axioms

Abstract

The authors utilize the notions of increasing, decreasing and balancing supra $b$-open sets to introduce and study several types of supra continuous, supra open, supra closed and supra homeomorphism maps in supra topological ordered spaces. They give the equivalent conditions for each one of these notions and illustrate the relationships among them with the help of examples. Apart from that, they investigate under which conditions these maps preserve some separation axioms between supra topological ordered spaces.

Author Biographies

Baravan A. Asaad, Department of Mathematics, Faculty of Science, University of Zakho, Kurdistan-region, IRAQ

Mohammed K. Tahat, Saudi Electronic University, Saudi Arabia

Tareq M. Al-shami, Department of Mathematics, Sana'a University, Sana'a, Yemen

Downloads

How to Cite

Asaad, B. A., Tahat, M. K., & Al-shami, T. M. (2019). Supra b Maps via Topological Ordered Spaces. European Journal of Pure and Applied Mathematics, 12(3), 1231–1247. https://doi.org/10.29020/nybg.ejpam.v12i3.3483